# SDR DL757962010

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, SMOKE ALARMS IN F/C WENT OFF AND FLT ATTEN REPORTED A BURNING SMELL IN CABIN.  SMELL LASTED ABOUT 15 SEC AND THEN SMOKE ALARMS STOPPED.  FLT ATTEN REPORTED SEEING THIN WHITE SMOKE IN CABIN.  F/A REPORT EYES AND THROAT VERY IRRITATED.  SMOKE DISSIPATED AFTER 10 MIN.  OPERATED ALL GALLEY APPLIANCES, ELEC CHKED LAV TRASH O/HEAT DETECTORS AND TRASH EXTINGUISHERS, ALL OK.  CHKED ALL LIGHTING BALLASTS FOR O/HEAT, RAN ENGS W/PACKS ON, NO  SMOKE OR SMELL OF SMOKE.  ELEC AND A/C SYS CHK NORMAL.
